Research ArticleOpen accessIn the abstractCharacterizations for the Power Inverse Gaussian and Generalized Inverse Gaussian Distributions Based on Conditional MomentsAbdullah Yahia Al-HossainJournal of Mathematics and Statistics, Vol. 11, Issue 3 · 23 Nov 2015 · 6,868 accessesView PDFCite
61 articles for “Generalized Function”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractGENERALIZED REGRESSION NEURAL NETWORK BASED EXPERT SYSTEM FOR HEPATITIS B DIAGNOSISC. Mahesh, E. Kannan, M. S. SaravananJournal of Computer Science, Vol. 10, Issue 4 · 3 Dec 2013 · 6,985 accessesView PDFCite
Research ArticleOpen accessIn the abstractESTIMATION OF CLAIM COST DATA USING ZERO ADJUSTED GAMMA AND INVERSE GAUSSIAN REGRESSION MODELSYulia Resti, Noriszura Ismail, Saiful Hafizah JamaanJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 11 Jul 2013 · 7,265 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Body Calming and Body Vitalizing Effects of Vernonia Amygdalina Leaf Extract and Leaf Powder and their MechanismsUtoh-Nedosa Uchechukwu AnastasiaAmerican Journal of Agricultural and Biological Sciences, Vol. 6, Issue 3 · 20 Sep 2011 · 8,165 accessesView PDFCite
Research ArticleOpen accessIn the abstractEstimation Methods for Multicollinearity Proplem Combined with High Leverage Data PointsMoawad El-Fallah, Abd El-SallamJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,624 accessesView PDFCite
Research ArticleOpen accessIn the abstractSpline Estimator in Multi-Response Nonparametric Regression Model with Unequal Correlation of ErrorsBudi Lestari, I. Nyoman Budiantara, Sony Sunaryo, Muhammad MashuriJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 8,173 accessesView PDFCite
Research ArticleOpen accessIn the abstractInterpolating Operators for MultiapproximationEman Samir BhayaJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,659 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Separable Logarithmic Algorithm for Non-Linear OptimizationAbbas Y. Al-Bayati, Hawraz N. JabbarJournal of Computer Science, Vol. 6, Issue 5 · 31 May 2010 · 6,874 accessesView PDFCite
Research ArticleOpen accessIn the abstractGeneralization of (0, 4) Lacunary Interpolation by Quantic SplineJwamer Karwan Hama Faraj, Ridha G. KaremJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,313 accessesView PDFCite
Research ArticleOpen accessIn the abstractRobust Estimations as a Remedy for Multicollinearity Caused by Multiple High Leverage PointsArezoo Bagheri, Habshah MidiJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 8,251 accessesView PDFCite